# SDR SIMA2917

- Difficulty date: October 18, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 4,587 hours, 4,966 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 6050961
- Part serial: 0087
- Condition: Burned Out
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING PS-2 CHECK, MAINTENANCE NOTED RIGHT WING STROBE INOPERATIVE.  MAINTENANCE FOUND POWER SUPPLY SLIGHTLY BURNED.  POWER SUPPLY REMOVED AND REPLACED.  OPERATIONAL CHECK WAS GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
